# SDR R61A201505100308

- Difficulty date: May 10, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 27,830 hours, 20,819 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Part number: 96311100001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD DRAIN VALVE CORRODED.  MAINTENANCE R & R FWD DRAIN VALVE AMM 38-11-09.
